# SDR ASOA20100004

- Difficulty date: January 2, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,216 hours, 25,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R LT FWD (FS 302.40L) EXTERNAL LIGHT BULB IAW AMM 33-51-21 OPS CK GOOD. 01-01-2010, ITEM: 1  R & R LT FWD (FS 302.40L) EXTERNAL LIGHT BULB IAW AMM 33-51-21, OPS CK GOOD 01-01-2010.  (CLOSED)
